UNIGE document Scientific Article
previous document  unige:79891  next document
add to browser collection
Title

Tikhonov regularization for nonparametric instrumental variable estimators

Authors
Gagliardini, Patrick
Published in Journal of Econometrics. 2012, vol. 167, no. 1, p. 61-75
Identifiers
Full text
Structures
Research group Geneva Finance Research Institute (GFRI)
Citation
(ISO format)
GAGLIARDINI, Patrick, SCAILLET, Olivier. Tikhonov regularization for nonparametric instrumental variable estimators. In: Journal of Econometrics, 2012, vol. 167, n° 1, p. 61-75. https://archive-ouverte.unige.ch/unige:79891

118 hits

79 downloads

Update

Deposited on : 2016-01-22

Export document
Format :
Citation style :